Volvic - Stock up for Summer Volvic - Stock up for Summer

Trolley

Log in or Register to start shopping

 

Product on Promotion until 31st May 2017

Anadin Paracetamol

Anadin Paracetamol

12s x 12 x 1

Product:Paracetamol 500mg Tablets
RSP:£1.79
POR:52.57%
Pack Size:12s
Pack Quantity:12 x Tablets
Product Code:332075
VAT Code:Standard
Brand:Anadin
Product Category:Grocery > Medicines > Pain Relief
5000309007767
  • Aches, fever & flu
  • Gentle on the stomach

 

Product Marketing

For relief from:
Fever, Aches & pains, Cold & flu symptoms, Sore throat, Headache, Migraine

Also provides relief from: Period pain, toothache, neuralgia, rheumatic pain.

Ingredients

Each tablet contains: Paracetamol 500 mg

 

Additional Information

  • Pack Type: Box

 

Preparation and Usage

Instructions for use:
Adults, the elderly and young persons aged 12 and over:
Take 2 tablets with a drink of water.
Then as necessary take 2 tablets every 4 hours as required.
Don't take more than 8 tablets in 24 hours.
Children aged 6 to 12:
Give 1/2 to 1 tablet with a drink of water.
Then if necessary give 1/2 to 1 tablet every 4 hours as required.
Do not give more than 4 tablets in 24 hours. Do not give to children aged under 6. Do not take more medicine than the label tells you to. If you do not get better, talk to a doctor.

Please read the enclosed leaflet which provides further information about this medicine.

Storage

Do not store above 25°C

Max Temp °C: 25

 

Safety

Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Keep all medicines out of the sight & reach of children.

 

Manufacturer's Address

Pfizer Consumer Healthcare Ltd,
Ramsgate Road,
Sandwich,
Kent,
CT13 9NJ,
UK.

 

 

Recommended for you

 

The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.

Welcome!

×

In order to show you the product range available at your local depot, please enter your postcode:

Just show me the default range »

Existing Customers

Please log in »